# SDR CALA9800767

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Pan
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT UPPER FLOOR STA 148 RBL 45, DRAIN LINE FITTING AREA SUB FLOOR CORROSION.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED DOUBLER PER EC/RA 5320-01210.
